BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2014 Volume 23 >

Please use this identifier to cite or link to this item:

Title: Explicit Formulas to the Solutions of Several Equations of Mathematical Physics
Authors: Popivanov, Petar
Keywords: Klein-Gordon equation
wave equation
semilinear hyperbolic equation
Kadomtsev-Petviashvili equation
solution into closed form
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 23, No 1, (2014), 25p-38p
Abstract: Explicit formulas to the solutions of several equations of mathematical physics including semilinear multidimensional Klein-Gordon equation, the wave equation, Kadomtsev-Petviashvili equation and cubic first order hyperbolic pseudodifferential equation are proposed. 2000 Mathematics Subject Classification: 35C05, 35L05, 35Q53, 35S10.
Description: [Popivanov Petar; Попиванов Петър]
ISSN: 0204-9805
Appears in Collections:2014 Volume 23

Files in This Item:

File Description SizeFormat
Pliska-23-2014-025-038.pdf2.63 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License